# SDR LS1R088286

- Difficulty date: April 28, 2002
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Motor
- Part number: 369A717011
- Part serial: 1688
- Condition: Sticking
- Location: Lateral Trim
- Part time: 15 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATERAL TRIM MOTOR STICKING.
